Re

Destruction of molar roots by metastasis of multiple myeloma [2]

Auluck Ajit

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)89-90
Number of pages2
JournalBritish Journal of Oral and Maxillofacial Surgery
Volume43
Issue number1
DOIs
Publication statusPublished - 01-02-2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Otorhinolaryngology
  • Surgery
  • Dentistry(all)

Cite this

@article{f275895476954efabffe6dff7ea6a9fb,
title = "Re: Destruction of molar roots by metastasis of multiple myeloma [2]",
author = "Auluck Ajit",
year = "2005",
month = "2",
day = "1",
doi = "10.1016/j.bjoms.2004.08.012",
language = "English",
volume = "43",
pages = "89--90",
journal = "British Journal of Oral and Maxillofacial Surgery",
issn = "0266-4356",
publisher = "Churchill Livingstone",
number = "1",

}

Re : Destruction of molar roots by metastasis of multiple myeloma [2]. / Ajit, Auluck.

In: British Journal of Oral and Maxillofacial Surgery, Vol. 43, No. 1, 01.02.2005, p. 89-90.

Research output: Contribution to journalLetter

TY - JOUR

T1 - Re

T2 - Destruction of molar roots by metastasis of multiple myeloma [2]

AU - Ajit, Auluck

PY - 2005/2/1

Y1 - 2005/2/1

UR - http://www.scopus.com/inward/record.url?scp=11844264955&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=11844264955&partnerID=8YFLogxK

U2 - 10.1016/j.bjoms.2004.08.012

DO - 10.1016/j.bjoms.2004.08.012

M3 - Letter

VL - 43

SP - 89

EP - 90

JO - British Journal of Oral and Maxillofacial Surgery

JF - British Journal of Oral and Maxillofacial Surgery

SN - 0266-4356

IS - 1

ER -